Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Felt a pull at the penile base, pricking feeling, difficulty in erection after trying jelqing. Damaged blood vessel?

Hello Doctor, I tried one of these penis enlargement exercises called jelqing about 4 years ago. I did the exercises erect all three times and the third time I felt what I though was a little pull at the base of the penis. After that I had a needle like feeling at the base of the penis and could not get a full erection . Three years later I still can’t get a full erection without using daily Cialis . I do have erections at night in my sleep but when I wake up they go down. I have read on the internet that you can do nerve damage as well as blood vessel damage. I had no bruising after the exercises so I not sure I had damaged any blood vessel. Please give me your thoughts.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I sincerely feel that there is nothing wrong with you. Several people do the penile enlargement exercises with several type of gels and oils.

The cases of nerve or blood vessel damage have not reported till now from the exclusive cause of the exercise. Wherever there is damage, there is some other problems.

Therefore, stop worrying. Worrying may decrease the hardness of erections.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Fri, 4 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor